# SDR 2016F00120

- Difficulty date: April 27, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- Aircraft time: 19,065 hours, 14,959 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, THE LT MLG WOULD NOT EXTEND, USING THE ALTERNATE GEAR EXTENSION PROCEDURES THE GEAR WOULD NOT EXTEND.  ACFT LANDED WITH THE LT MAIN GEAR RETRACTED, MX LIFTED THE WING & EXTENDED THE GEAR & TOWED THE PLANE TO THE MX HANGAR.  ACFT IS STILL IN WORK.
